# SDR SWAA104184

- Difficulty date: July 17, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 43,378 hours, 34,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481
- Part serial: 5159
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING NR 8 FLAP SPINDLE CRACKED.  REMOVED AND REPLACED SPINDLE PER MM.
